Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Pairs of Carleman-type integral equations

Author: R. C. MacCamy
Journal: Proc. Amer. Math. Soc. 16 (1965), 871-875
MSC: Primary 45.15
MathSciNet review: 0187037
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

    T. Carleman, Sur la résolution de certaines équations intégrales, Mat. Ark. Astronom. Fys. 16, no. 26 (1922).
  • N. I. Muskhelishvili, Singular integral equations, Wolters-Noordhoff Publishing, Groningen, 1972. Boundary problems of functions theory and their applications to mathematical physics; Revised translation from the Russian, edited by J. R. M. Radok; Reprinted. MR 0355494
  • N. P. Vekua, Sistemy singulyarnyh integral′nyh uravneniĭ i nekotorye graničnye zadači, Gosudarstv. Izdat. Tehn.-Teor. Lit., Moscow-Leningrad,], 1950 (Russian). MR 0043346

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 45.15

Retrieve articles in all journals with MSC: 45.15

Additional Information

Article copyright: © Copyright 1965 American Mathematical Society